Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Antibiotics Used To Treat Enlargement Of Prostate Cause Heart Palpitations?

I had a prostate sampling at a urologist s office; I became infected, and was treated with heavy duty antibiotics in the hospital for 4 days. A month later, I am having heart palpitations. Tests on prostate samples indicated no cancer, but my prostate still feels enlarged. I am taking Rapaflo. Any relation between the hospitalization/prostate and heart palpitations?
Mon, 15 Sep 2014
Report Abuse
General & Family Physician 's  Response
hello,
welcome to HCM,
heart palpitations are most commonly caused as a result of a person being anxious.
it is physiological many times.
pathologically also there are causes for it.
in your case i dont think that it is due to the drugs.
kindly be calm and composed.
dont take much of stress.
Thanks a lot for the query
hope you get well soon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Can Antibiotics Used To Treat Enlargement Of Prostate Cause Heart Palpitations?

hello, welcome to HCM, heart palpitations are most commonly caused as a result of a person being anxious. it is physiological many times. pathologically also there are causes for it. in your case i dont think that it is due to the drugs. kindly be calm and composed. dont take much of stress. Thanks a lot for the query hope you get well soon